# SDR AT9900596

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 3914309
- Condition: Corroded
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND SURFACE CORROSION ON RUDDER PULLEY BRACKET AND HARDWARE AT BS 1089.  REMOVED AND REPLACED PULLEY BRACKET IAW DC9 M/M 27-20-7 AND 20-17-0.  RUDDER TRIM CABLE TENSION WAS NOT DISTURBED.  CABLE TENSION CHECK GOOD IAW DC9 M/M 27-20-7.
